Top
10
Doctor insights on: Loss Of Libido

Share
1

1
Can the loss of libido be attributed to anti-depressants?

Can the loss of libido be attributed to anti-depressants?

Yes: Loss of libido is a common adverse effect of the ssri antidepressants. Evreyone is different so it is worth trying different ssris until you find one that provides the benefit without that side effect. Bupropion does not cause loss of libido and is often added to an ssri to restore libido. Mirtazepine is an antidepressant that effectively reverses libido loss when added to an ssri. ...Read more

Libido (Definition)

Libido is more commonly thought of as sexual desire. Still more specific definitions described libido as the free creative, or psychic energy an individual has to put toward ...Read more


2

2
Should i quit propecia because of the loss of libido?

Should i quit propecia because of the loss of libido?

MAYBE: If the timing seems to coincide then maybe. Check with your physician. Could have to do with testosterone levels as well so check it out. ...Read more

See 1 more doctor answer
3

3
I am on 15mg of Lexapro for months.My DR added 15mg of zispin due to loss of libido and mood.Was he correct.Thanks?

I am on 15mg of Lexapro for months.My DR added 15mg of zispin due to loss of libido and mood.Was he correct.Thanks?

Not right : Zispin is remeron or mirtazapine, antidepressant with strong antihistamine Interfax meaning drowsiness an appetite increase. These things don't call along with a greater libido in fact would say opposite. Take care ...Read more

5

5
Could you suggest good herbs that can relax me and help me sleep, without the side effect of loss of libido?

Could you suggest good herbs that can relax me and help me sleep, without the side effect of loss of libido?

Relaxing herbs: Herbs useful to help relax and to ameliorate sleep are valeria, tea of hops, cannabis indica, and essential oil of lavender. Use cannabis only in states where legal and under a doctor's supervision. ...Read more

See 1 more doctor answer
6

6
Female. Had high libido between 16-18 y/o. I'm 19 now & I loss my libido. What happened to me? Is it abnormal to have low sex drive as a teen?

Female. Had high libido between 16-18 y/o. I'm 19 now & I loss my libido. What happened to me? Is it abnormal to have low sex drive as a teen?

Could be due to: age, your partner or just normal aging process. Getting older and maturing might be calming you down. Its very hard to say. People's idea of low and high vary too. What is high for you sex every night? and low is now sex once a week, which might be perfectly normal. Try not to panic and accept yourself for who you are and find a partner who does too. Good luck. See a counselor for information ide ...Read more

7

7
My wife has is going through a severe loss of libido during pregnancy, is it normal? What can we do to help her?

My wife has is going through a severe loss of libido during pregnancy, is it normal? What can we do to help her?

Being pregnant: Your wife's body is going through many changes which can affect her libido. You don't say how far along she is. In early pregnancy some women experience an increase of sexual desire, and others do not. Some have a lot of nausea, vomiting, and continual tiredness. Some women want more comfort and cuddling than intercourse. If you love her, be with her in ways that show your empathy and care. ...Read more

8

8
What to do if i'm a female who took Prozac for a year. A complete loss in libido and lubrication has occurred. Plz help?

What to do if i'm a female who took Prozac for a year. A complete loss in libido and lubrication has occurred. Plz help?

Go see your doctor: Tell your prescribing doc what's happened as you've stated above. Changing antidepressants often solves the problem. If that's not possible, consider drug holidays (altho Fluoxetine has a very long half-life). Some notice improvement by switching to Bupropion or adding enough to allow for lower Fluoxetine dose. Regarding loss of lubrication, consider water soluble solutions as possible option. ...Read more

9

9
Low tt(280)but no loss of libido. Havent slept well (rem) in 4 yrs. Mildly high calcium(10.5) normal pth(40). Is trt answer? Only 43.

Low tt(280)but no loss of libido.  Havent slept well (rem) in 4 yrs.  Mildly high calcium(10.5) normal  pth(40). Is trt answer?  Only 43.

Try It: Talk to your doctor, loss of libido might me late sign for some, specially when t level is just below lower limit. It is worth trying t replacement. ...Read more

See 1 more doctor answer
10

10
Can whey protein cause loss of libido? How to counter it?

Can whey protein cause loss of libido? How to counter it?

No: Loss of libido is not a side effect of Whey protein that I am aware of. You may want to see your MD to check thyroid and testosterone levels if you are experiencing loss of libido at 30 years of age. ...Read more

See 1 more doctor answer